Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 52, NWS Kansas City, MO

July 6, 20154 counties in Missouri; Leavenworth County, Kansas

NWS Kansas City, MO issued this flash flood warning at Jul 6, 2015, 4:29 PM CDT for 4 counties in Missouri; Leavenworth County, Kansas. It was in force for 4 hr. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2015, 4:29 PM CDT (21:29 UTC)
Expired
Jul 6, 2015, 8:30 PM CDT
In force
4 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Leavenworth County, KS, Buchanan County, MO, Clay County, MO, Clinton County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 82 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 5:32 PM CDTFLASH FLOOD1 E Plattsburg, MOAMATEUR RADIO OPERATOR REPORTS HWY 116 IS CLOSED BY FIRE DEPT. APPROXIMATELY 1/8 MILE WEST OF ROUTE Y WITH 6 TO 8 INCHES OF WATER FLOWING OVER ROAD.
Jul 6, 5:39 PM CDTFLASH FLOOD2 Nw Smithville, MO2990 KK HIGHWAY AND 2285 KK HIGHWAY IMPASSABLE.
Jul 6, 5:49 PM CDTHEAVY RAIN 2.61Lansing, KS
Jul 6, 5:50 PM CDTHEAVY RAIN 2.66Leavenworth, KS
Jul 6, 5:54 PM CDTHEAVY RAIN 6Tracy, MO
Jul 6, 6:14 PM CDTHEAVY RAIN 4.911 E Leavenworth, KS
Jul 6, 6:49 PM CDTFLASH FLOOD6 Nw Platte City, MOMAJOR FLOODING THROUGHOUT NORTHERN PLATTE COUNTY. REPORTED WASHOUT ON V HWY JUST NORTH OF V/P/H HWY INTERSECTION.
Jul 6, 6:49 PM CDTFLASH FLOODWeston, MOBRIDGE OUT AT HUMES RD. AND GOODLET CIRCLE.
Jul 6, 7:00 PM CDTFLASH FLOODSe Edgerton, MOPHOTO OBTAINED VIA SOCIAL MEDIA SHOWED GROVE CREEK FLOWING OVER CLARK AVENUE IN EDGERTON. DELAYED REPORT. WATER HAS SINCE SUBSIDED AS OF 9 PM.
Jul 6, 7:22 PM CDTHEAVY RAIN 3.673 E Mclouth, KSMEASURED RAINFALL THROUGH 7 PM
Jul 6, 7:58 PM CDTFLASH FLOODPlatte City, MONUMEROUS ROADS CLOSED THROUGHOUT PLATTE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 63 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 9.5 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 625 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
625 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
1151 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

071 
WGUS53 KEAX 062129
FFWEAX
KSC103-MOC021-047-049-165-070130-
/O.NEW.KEAX.FF.W.0052.150706T2129Z-150707T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
ISSUED BY NATIONAL WEATHER SERVICE TOPEKA KS
429 PM CDT MON JUL 6 2015

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN LEAVENWORTH COUNTY IN NORTHEASTERN KANSAS...
  CLINTON COUNTY IN NORTHWESTERN MISSOURI...
  SOUTHEASTERN BUCHANAN COUNTY IN NORTHWESTERN MISSOURI...
  NORTHERN CLAY COUNTY IN WEST CENTRAL MISSOURI...
  PLATTE COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 830 PM CDT
    
* AT 428 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  KANSAS CITY...LEAVENWORTH...GLADSTONE...LANSING...CAMERON...
  SMITHVILLE...KEARNEY...PARKVILLE...PLATTE CITY...LAWSON...
  PLATTSBURG...LATHROP...WEATHERBY LAKE...WESTON...GOWER...LAKE
  WAUKOMIS...TRIMBLE...EDGERTON...DEARBORN AND CAMDEN POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3940 9511 3942 9508 3942 9497 3945 9499
      3946 9502 3953 9495 3962 9461 3974 9422
      3945 9421 3923 9457 3920 9483 3920 9490
      3919 9490 3916 9516

$$

BLAIR
3 follow-up statements
550 
WGUS73 KEAX 062204
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
ISSUED BY NATIONAL WEATHER SERVICE TOPEKA KS
504 PM CDT MON JUL 6 2015

KSC103-MOC021-047-049-165-070130-
/O.CON.KEAX.FF.W.0052.000000T0000Z-150707T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEAVENWORTH-CLINTON-BUCHANAN-CLAY-PLATTE-
504 PM CDT MON JUL 6 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHERN LEAVENWORTH...CLINTON...SOUTHEASTERN BUCHANAN...NORTHERN
CLAY AND PLATTE COUNTIES...

AT 501 PM CDT...THE PUBLIC REPORTED FLASH FLOODING OCCURRING IN 
POTTER KANSAS. OTTAWA ROAD WAS FLOODED FROM NEARBY CREEKS OUT OF 
THEIR BANKS. THESE STORMS HAVE PRODUCED AS MUCH AS 4 TO 5 INCHES OF 
RAINFALL. 
 
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... KANSAS 
CITY...LEAVENWORTH...GLADSTONE...LANSING...CAMERON... 
SMITHVILLE...KEARNEY...PARKVILLE...PLATTE CITY...LAWSON... 
PLATTSBURG...LATHROP...WEATHERBY LAKE...WESTON...GOWER...LAKE 
WAUKOMIS...TRIMBLE...EDGERTON...DEARBORN AND CAMDEN POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3940 9511 3942 9508 3942 9497 3945 9499
      3946 9502 3953 9495 3962 9461 3974 9422
      3945 9421 3923 9457 3920 9483 3920 9490
      3919 9490 3916 9516

$$
272 
WGUS73 KEAX 062241
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
ISSUED BY NATIONAL WEATHER SERVICE TOPEKA KS
541 PM CDT MON JUL 6 2015

KSC103-MOC021-047-049-165-070130-
/O.CON.KEAX.FF.W.0052.000000T0000Z-150707T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEAVENWORTH-CLINTON-BUCHANAN-CLAY-PLATTE-
541 PM CDT MON JUL 6 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHERN LEAVENWORTH...CLINTON...SOUTHEASTERN BUCHANAN...NORTHERN
CLAY AND PLATTE COUNTIES...

AT 538 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING IN 
PLATTSBURG. MISSOURI HIGHWAY 116 IS CLOSED DUE TO FLOOD WATERS WEST 
OF ROUTE Y HIGHWAY. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
KANSAS CITY...LEAVENWORTH...GLADSTONE...LANSING...CAMERON...
SMITHVILLE...KEARNEY...PARKVILLE...PLATTE CITY...LAWSON...
PLATTSBURG...LATHROP...WEATHERBY LAKE...WESTON...GOWER...LAKE
WAUKOMIS...TRIMBLE...EDGERTON...DEARBORN AND CAMDEN POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3940 9511 3942 9508 3942 9497 3945 9499
      3946 9502 3953 9495 3962 9461 3974 9422
      3945 9421 3923 9457 3920 9483 3920 9490
      3919 9490 3916 9516

$$
580 
WGUS73 KEAX 070130
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
830 PM CDT MON JUL 6 2015

KSC103-MOC021-047-049-165-070139-
/O.EXP.KEAX.FF.W.0052.000000T0000Z-150707T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEAVENWORTH KS-CLINTON MO-PLATTE MO-CLAY MO-BUCHANAN MO-
830 PM CDT MON JUL 6 2015

...THE FLASH FLOOD WARNING FOR NORTHERN LEAVENWORTH...CLINTON...
PLATTE...NORTHERN CLAY AND SOUTHEASTERN BUCHANAN COUNTIES WILL EXPIRE
AT 830 PM CDT...

THE HEAVY RAIN HAS ENDED...HOWEVER...FLOODING REMAINS A CONCERN AND 
AN AREAL FLOOD WARNING REPLACES THIS FLASH FLOOD WARNING. PLEASE 
REFER TO THAT BULLETIN FOR FURTHER UPDATES.

LAT...LON 3940 9511 3942 9508 3942 9497 3945 9499
      3946 9502 3953 9495 3962 9461 3974 9422
      3945 9421 3923 9457 3920 9483 3920 9490
      3919 9490 3916 9516

$$

LAFLIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 1:34 PM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jul 6, 1:34 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
ISSUED BY NATIONAL WEATHER SERVICE SPRINGFIELD MO
134 PM CDT Mon Jul 6 2015

.SHORT TERM...(This Evening through Tuesday)

An episode of strong to severe thunderstorms is expected this
afternoon and evening across eastern Kansas and much of western
Missouri. Large hail, damaging wind gusts, and torrential rainfall
are all possible with these storms. Rainfall rates combined with
moist soil conditions will lead to a flash flood risk in any areas
that experiences heavy rain.

A Flash Flood Watch has been posted for areas along and south of a
line from St. Joseph to Kirksville.

Short term models suggest that the severe risk could move into
southwest and central Missouri by 11pm tonight, with residual showers
lingering over northern Missouri into Tuesday morning.

For the rest of Tuesday, it's difficult to determine where the effective
surface front will be located due to convective outflow, cloud cover,
and rain contamination. Therefore will will continue the higher POPS
over west central and central Missouri through Tuesday afternoon, with
much lower POPS over northern Missouri. This forecast is based on a
frontal position across the Ozarks.

Highs on Tuesday may only reach the middle 70s as a cooler northern
Plains airmass spreads into the region.

.LONG TERM...(Tuesday Night through Monday)

Regarding Tuesday night, it appears as though the bulk of the heavy
rain and flooding will occur over Oklahoma as a shortwave trough
moves in from the southwest. This rainfall will eventually spread
into central and southern Missouri Wednesday morning.

Therefore Tuesday night through Wednesday, we will focus the higher
rainfall probabilities across west central and central Missouri.

Models suggest the surface front will remain over southern Missouri
through Wednesday night, focusing the bulk of the precipitation south
of I-70. However, by Thursday and Thursday night, this front is
expected to track back to the north, bringing additional rainfall to
northern Missouri.

As we progress toward the weekend, the summertime high is expected to
build across the nation's mid section, bringing hot and dry weather
to northern and western Missouri. Look for temperatures to warm into
the 80s and possibly the lower 90s by Friday and Saturday afternoons.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday Morning)

Little change to ongoing forecast. VFR conditions continue early this
afternoon with gusty southerly winds. Cold front projected to arrive
at terminals between 21-00z. Increasing chances for thunderstorms
expected with cold front approach and behind frontal boundary.
Widespread rain should gradually clear terminals overnight tonight
with only a few scattered showers expected Tuesday AM. MVFR
precipitation and post-frontal conditions.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH from 7 PM CDT this evening through Wednesday
     evening FOR KSZ057-060-103>105.

MO...FLASH FLOOD WATCH from 7 PM CDT this evening through Wednesday
     evening FOR MOZ013>017-020>025-028>033-037>040-043>046-053-
     054.

&&

SHORT TERM...CRAMER
LONG TERM...CRAMER
AVIATION...Blair
Hazardous weather outlook, Jul 6, 12:45 PM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
ISSUED BY NATIONAL WEATHER SERVICE SPRINGFIELD MO
1245 PM CDT MON JUL 6 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-071745-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
1245 PM CDT MON JUL 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 THUNDERSTORMS WILL DEVELOP THIS AFTERNOON FROM NORTHWESTERN
 MISSOURI INTO NORTHEASTERN KANSAS AHEAD OF AN APPROACHING COLD
 FRONT. THESE STORMS WILL THEN SINK TO THE SOUTHEAST ACROSS
 NORTHERN MISSOURI AND EAST CENTRAL KANSAS FROM THIS EVENING INTO
 THE OVERNIGHT PERIOD.

 SOME OF THESE STORMS MAY BE SEVERE FROM THIS AFTERNOON INTO THIS
 EVENING WITH DAMAGING WIND GUSTS UP TO 70 MPH BEING THE MAIN
 POTENTIAL SEVERE WEATHER HAZARD. SOME STORMS MAY ALSO PRODUCE
 HAIL TO THE SIZE OF PENNIES.

 IN ADDITION TO THE POTENTIAL FOR SEVERE STORMS...TORRENTIAL
 RAINFALL AND FREQUENT LIGHTNING WILL ACCOMPANY THESE STORMS.
 FLASH FLOODING WILL BECOME AN INCREASING RISK FROM LATE THIS
 AFTERNOON INTO TONIGHT...ESPECIALLY OVER AREAS GENERALLY ALONG AND
 SOUTH OF A LINE FROM ATCHISON KANSAS TO SAINT JOSEPH TO KIRKSVILLE
 MISSOURI.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

 THUNDERSTORM CHANCES WILL CONTINUE TUESDAY AND WEDNESDAY. THE MAIN
 CONCERN WITH THESE STORMS WILL BE FLASH FLOODING. A FLASH FLOOD
 WATCH IS IN EFFECT THROUGH WEDNESDAY FOR LOCATIONS SOUTH OF A LINE
 FROM ATCHISON KANSAS TO SAINT JOSEPH TO KIRKSVILLE MISSOURI.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

SCHAUMANN

In the hours before

Special weather statement, Jul 6, 2:26 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
ISSUED BY NATIONAL WEATHER SERVICE TOPEKA KS
226 PM CDT MON JUL 6 2015

MOZ005-014-062000-
HARRISON-DAVIESS-
226 PM CDT MON JUL 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DAVIESS AND
SOUTHWESTERN HARRISON COUNTIES UNTIL 300 PM CDT...

AT 225 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NEW HAMPTON...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BETHANY AND NEW HAMPTON.

LAT...LON 4026 9390 4007 9394 4010 9422 4028 9421
TIME...MOT...LOC 1925Z 278DEG 18KT 4020 9417

BLAIR
Special weather statement, Jul 6, 2:44 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
ISSUED BY NATIONAL WEATHER SERVICE TOPEKA KS
244 PM CDT MON JUL 6 2015

MOZ012-020-062015-
BUCHANAN-ANDREW-
244 PM CDT MON JUL 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ANDREW AND
NORTHEASTERN BUCHANAN COUNTIES UNTIL 315 PM CDT...

AT 243 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
COUNTRY CLUB VILLA...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ST. JOSEPH...SAVANNAH...COUNTRY CLUB VILLA AND COUNTRY CLUB.

LAT...LON 3998 9461 3980 9460 3975 9460 3978 9487
      3983 9488 3984 9490 3997 9485
TIME...MOT...LOC 1943Z 278DEG 17KT 3985 9481

BLAIR
Local storm report, Jul 6, 3:08 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
308 PM CDT MON JUL 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HEAVY RAIN       ALBANY                  40.25N 94.33W
07/06/2015  E1.81 INCH       GENTRY             MO   COUNTY OFFICIAL

            FELL IN 45 MINUTES

&&

SMB
Local storm report, Jul 6, 3:21 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
321 PM CDT MON JUL 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     TSTM WND GST     1 WNW CLARKSDALE        39.82N 94.57W
07/06/2015  E60 MPH          DEKALB             MO   PUBLIC

            SMALL LIMB BLOWN DOWN

&&

SMB

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 3:44 AM CDTFlash Flood WatchEAXAdair, Bates, Buchanan, Caldwell, Carroll, Cass and 21 more60 hr
Jul 6, 9:40 AM CDTRiver Flood WarningEAXCass, Henry, Johnson71 hr
Jul 6, 9:40 AM CDTRiver Flood WarningEAXBates, Cass, Henry3 days
Jul 6, 10:21 AM CDTRiver Flood WarningEAXClay, Jackson, Lafayette, Platte, Ray70 hr
Jul 6, 10:21 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline4 days
Jul 6, 10:21 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline5 days
Jul 6, 1:53 PM CDTAreal Flood AdvisoryEAXGentry, Worth3 hr
Jul 6, 2:26 PM CDTSpecial Weather StatementEAXHarrison34 min
Jul 6, 2:44 PM CDTSpecial Weather StatementEAXAndrew31 min
Jul 6, 2:55 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clinton, DeKalb50 min
Jul 6, 3:19 PM CDTAreal Flood AdvisoryEAXAndrew, Buchanan2 hr
Jul 6, 3:52 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte38 min
Jul 6, 4:02 PM CDTTornado WarningEAXPlatte13 min
Jul 6, 4:18 PM CDTSevere Thunderstorm WarningEAXClay, Platte57 min
Jul 6, 4:51 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte39 min
Jul 6, 4:55 PM CDTTornado WarningEAXClay20 min
Jul 6, 4:58 PM CDTFlash Flood WarningEAXClay, Jackson, Platte4 hr
Jul 6, 5:09 PM CDTTornado Warning Tornado observedEAXClay, Jackson21 min
Jul 6, 5:27 PM CDTTornado WarningEAXClay, Jackson, Ray18 min
Jul 6, 5:36 PM CDTTornado WarningEAXJackson24 min
Jul 6, 5:45 PM CDTSevere Thunderstorm WarningEAXJackson, Lafayette, Ray30 min
Jul 6, 5:59 PM CDTSevere Thunderstorm WarningEAXCass, Jackson46 min
Jul 6, 6:15 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette, Ray45 min
Jul 6, 6:51 PM CDTAreal Flood AdvisoryEAXCaldwell, Cass, Jackson, Lafayette, Ray4 hr
Jul 6, 5:15 PM CDTTornado WarningEAXJohnson, Leavenworth, Wyandotte30 min
Jul 6, 5:29 PM CDTTornado WarningEAXJohnson, Miami31 min

Nearby

Flash Flood Warnings in Missouri, 2015Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.